# SDR DALA2016010700077

- Difficulty date: January 4, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 52,174 hours, 20,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND G2 GALLEY RED EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSY IAW ERA 542741-14.  OPS CHECKS GOOD.
